advertisement
Question
Posted by: Linda | 2010/08/27

Anti-depressants - PLEASE HELP

Hi Doc, I did see a psychiatrist and psychologist before and using cylift for more than a year now. Recently I had terrible chest pains, after a couple of tests by the gp, we discovered that it was stress related. The gp gave me Stresam and other calming tabs, but the Stresam did not help much, so she gave me Wellbutrin to use one/day together with the cilift (3/day). The pain in my chest is gone and moved to my left shoulder/neck/arm and had a numb feeling in left arm with a feeling of needles pinching in my left hand. After a few days on Wellbutrin all that went away. I am starting to use less and less of the cilift, first 2tabs for 2 weeks and since Tuesday 1tab/day, but I am having these terrible headaches. I want to use 1tab also for 2 weeks and completely stop with the cilift and only continue with the Wellbutrin. The gp considering to keep me on both anti-depressants, what is your suggestion? Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The problems you are describing are gnerally more complex than those most GPs could deal with ideally, and it would be wiser to consult a good local psychiatrist for a fresh assessment and opinion. As soon as one even thinks of combining 2 antidepressants, you're outside of GP territory and need the more specialized expertise of a psychiatrist

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Maria | 2010/08/27

Go and see your psychiatrist. A gp is not qualified enough in psychiatric meds to make this kind of changes to your meds.

Reply to Maria
Posted by: cybershrink | 2010/08/27

The problems you are describing are gnerally more complex than those most GPs could deal with ideally, and it would be wiser to consult a good local psychiatrist for a fresh assessment and opinion. As soon as one even thinks of combining 2 antidepressants, you're outside of GP territory and need the more specialized expertise of a psychiatrist

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement